My mother is creating an uproar over the current status here pursuant to my being up all night off my psych med Clozaril. Meawhile i am seeing an underlying crisis that is really evil. Over the last month or two i have suddenly gained 10 pounds over taking the diabetes medicine Metformin. I started trying to take it with meals as required si as not to get indigestion and can never remember to take it; to take it spaced apart as required and to remember to take it i have to have a bedtime snack and this is making my diet go haywire. I had slowly lost 50 lbs. This is heart breaking. And im really scared about screwing up my bloodsuger by not taking the Metformin properly. The same thing happened here 30 years ago when i was trying to take the paych medications Tegretol and Haldol. I couldnt remember to take them properly because i was so disorganized here. It was terrifying what happened to ne. So i know now to be alarmed.
On the alert to tjis situation.
NOTE TO MYSELF: where to go with this; i was supposed to talk to my therapist about the eating disorder, starving all the way through high school. Make a point of it in meeting on Wedbesdasy. Lord, get me there.